Alert archive / Michigan / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 56, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 1, 2014, 12:37 AM EDT for Van Buren County, Michigan. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 12:37 AM EDT (04:37 UTC)
- Expired
- Jul 1, 2014, 1:30 AM EDT
- In force
- 53 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 87 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 8:23 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 4.6 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1381 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
788
WUUS53 KGRR 010437
SVRGRR
MIC159-010530-
/O.NEW.KGRR.SV.W.0056.140701T0437Z-140701T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1237 AM EDT TUE JUL 1 2014
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VAN BUREN COUNTY IN SOUTHWEST MICHIGAN...
* UNTIL 130 AM EDT
* AT 1233 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COVERT TO 9 MILES SOUTH OF EAU CLAIRE...AND
MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTH HAVEN... DECATUR... BANGOR...
PAW PAW... VAN BUREN STATE PARK...
PORTER TWP... MCDONALD... PALISADES PARK...
LACOTA... GRAND JUNCTION... BREEDSVILLE...
KENDALL... LAWRENCE... LAWTON...
GOBLES... KEELER... BLOOMINGDALE...
GLENDALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4224 8623 4224 8637 4232 8633 4233 8631
4234 8632 4242 8628 4242 8577 4207 8576
4207 8622
TIME...MOT...LOC 0436Z 247DEG 46KT 4225 8623 4187 8620
HAIL...<.75IN
WIND...60MPH
$$
DUKE2 follow-up statements
988
WWUS53 KGRR 010450
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1250 AM EDT TUE JUL 1 2014
MIC159-010530-
/O.CON.KGRR.SV.W.0056.000000T0000Z-140701T0530Z/
VAN BUREN MI-
1250 AM EDT TUE JUL 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR VAN BUREN
COUNTY UNTIL 130 AM EDT...
AT 1246 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLOOMINGDALE TO DECATUR...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND POSSIBLE TORNADO.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTH HAVEN... DECATUR... BANGOR...
PAW PAW... VAN BUREN STATE PARK...
PORTER TWP... MCDONALD... PALISADES PARK...
LACOTA... GRAND JUNCTION... BREEDSVILLE...
KENDALL... LAWRENCE... LAWTON...
GOBLES... KEELER... BLOOMINGDALE...
GLENDALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4224 8623 4224 8637 4232 8633 4233 8631
4234 8632 4242 8628 4242 8577 4207 8576
4207 8622
TIME...MOT...LOC 0449Z 251DEG 50KT 4235 8596 4211 8597
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DUKE445
WWUS53 KGRR 010526
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
126 AM EDT TUE JUL 1 2014
MIC159-010536-
/O.EXP.KGRR.SV.W.0056.000000T0000Z-140701T0530Z/
VAN BUREN MI-
126 AM EDT TUE JUL 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR VAN BUREN COUNTY WILL EXPIRE
AT 130 AM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4224 8623 4224 8637 4232 8633 4233 8631
4234 8632 4242 8628 4242 8577 4207 8576
4207 8622
TIME...MOT...LOC 0526Z 251DEG 50KT 4252 8530 4228 8531
$$
DUKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 12:05 AM EDT, 32 minutes earlier.
Area forecast discussion, Jul 1, 12:05 AM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1205 AM EDT TUE JUL 1 2014
LATEST UPDATE...
MESOSCALE DISCUSSION
.MESOSCALE DISCUSSION...
ISSUED AT 1205 PM EDT MON JUL 1 2014
LINE OF CONVECTION ACROSS SOUTHERN LAKE MICHIGAN EXPECTED TO TRACK
ACROSS SOUTHERN FORECAST AREA NEXT COUPLE HOURS WITH POTENTIAL FOR
STRONG WINDS AND HEAVY RAINS. EXPECTING SEVERE THREAT TO BE
LIMITED TO ALONG AND SOUTH OF THE I-94 CORRIDOR WHERE THERE ALSO
COULD BE ALSO AN ISOLATED TORNADO THREAT AS SFC WINDS HAVE BACKED
SOUTHEAST IN WAKE OF PRIOR CONVECTION...ALLOWING FOR SOME LOCALLY
HIGHER STORM RELATIVE HELICITY.
FLOODING THREAT WILL ALSO BE MONITORED AS ABOUT AN INCH OF RAIN
FELL FROM THE PRIOR STORMS AND THIS LINE COULD DROP ANOTHER QUICK
INCH OR MORE.
&&
.SYNOPSIS...
ISSUED AT 250 PM EDT MON JUN 30 2014
SEVERE THUNDERSTORMS WITH DAMAGING WINDS POSSIBLE TONIGHT. MUCH
COOLER WEATHER TUESDAY THROUGH THURSDAY WITH A GRADUAL WARMUP
EXPECTED OVER THE WEEKEND.
&&
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 250 PM EDT MON JUN 30 2014
SEVERE WEATHER POTENTIAL TONIGHT THE FOCUS OF THE SHORT TERM WITH
ALL EYES ON STORMS OVER IOWA/NEBRASKA/WISCONSIN/ILLINOIS AND HOW
THEY MOVE TOWARD LOWER MICHIGAN. GREATEST POTENTIAL FOR LONG
LASTING STORMS WITH THE GREATEST RISK FOR WIDESPREAD WIND DAMAGE
REMAINS WEST AND SOUTH OF LAKE MICHIGAN. HOWEVER...A LOW LEVEL JET
OF UP TO 70 KNOTS NUDGES INTO THE STATE THIS EVENING KEEPING
ELEVATED OUR POTENTIAL FOR DAMAGING WIND STORMS IN THE FORM OF A
SQUALL LINE AND POSSIBLY A BRIEF WEAK TORNADO.
INSTABILITY AND WIND SHEAR INTO THE NIGHT SUPPORTS STORM MAINTENANCE
IN LOWER MICHIGAN...ESPECIALLY IN FAR SOUTHWESTER PART OF THE STATE
THOUGH ALL OF LOWER MICHIGAN IS AT RISK FOR SEVERE STORMS TONIGHT.
GETTING PAST PEAK HEATING AND WELL INTO THE NIGHTTIME HOURS BEFORE
STORMS WORK IN COULD HELP TO LIMIT HOW STRONG STORMS ARE WHEN THEY
REACH LOWER MICHIGAN.
CURRENT TIMING OF THE STORMS WOULD SUGGEST THAT 8PM WOULD BE THE
EARLIEST THE MAIN STORMS WOULD ARRIVE AND QUITE POSSIBLY AFTER 10PM.
MODELS FAVOR THE LATER TIMING...BUT TYPICALLY THESE TYPE OF STORMS
MOVE FASTER THAN EXPECTED...SO 8PM COULD BE A REASONABLE STARTING
TIME FOR STORMS APPROACHING THE LAKE MICHIGAN SHORE. PROGRESSIVE
MOVEMENT OF STORMS APPEAR LIKELY...MEANING THEY SHOULD MOVE OUT
PRETTY QUICKLY. STORMS WILL NOT AFFECT MANY LOCATIONS UNTIL AFTER
FOLKS TYPICALLY GO TO SLEEP FOR THE NIGHT.
BEYOND TONIGHT...A PRETTY QUIET REMAINDER OF THE SHORT TERM WITH
ONLY A FEW CHANCES FOR LIGHT SHOWERS TUESDAY AND WEDNESDAY
AFTERNOONS/EVENINGS. TEMPERATURES TO BE MUCH COOLER WITH AFTERNOON
HIGHS RIGHT AROUND 70 BOTH TUESDAY AND WEDNESDAY.
.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 250 PM EDT MON JUN 30 2014
MOST OF THE LONG TERM PERIOD LOOKS FAIRLY DRY AND MILD ACROSS SW
LOWER MICHIGAN. WE WILL SEE THE MID WEEK TROUGH LIFTING OUT OF THE
AREA ON THU. WE WILL SEE A BROAD UPPER RIDGE SLOWLY BUILD TOWARD THE
AREA FROM THU RIGHT ON INTO SUN. THIS RIDGE WILL LIKELY BE SLOW TO
MOVE WITH BROAD TROUGHING OVER THE ERN PACIFIC AND A POSSIBLE
TROPICAL SYSTEM MOVING NORTH JUST OFF OF THE EAST U.S. COAST. COOL
TEMPS FOR THIS TIME OF THE YEAR INITIALLY IN THE 70S WILL SLOWLY
MODERATE EACH DAY WITH HIGHS IN THE 80S BY SUN.
WE WILL SEE A PUSH OF MUCH WARMER AND MOIST AIR MAKE A RUN AT THE
AREA LATE SUN AND INTO MON. ONCE THE POTENTIAL TROPICAL SYSTEM OVER
THE WRN ATLANTIC STEERS OUT TO SEA...THIS WILL ALLOW THE RIDGE TO
SHIFT EAST AND THE NEXT TROUGH TO MOVE TOWARD THE AREA. THE CHC OF
SHOWERS AND STORMS WILL THEN INCREASE SUN NIGHT AND MON WITH A
RETURN TO MORE TYPICAL SUMMER TIME TEMPERATURES AND HUMIDITY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 743 PM EDT MON JUN 30 2014
CONVECTION HAS ACCELERATED AND IS TRACKING CLOSE TO 50 KNOTS. THUS
THE TAFS FEATURE A SOONER ARRIVAL OF THE STORMS. THIS ALSO MEANS
THE LINE MOVES OUT QUICKER. WHILE LESS IN THE WAY OF CONVECTION IS
FORECASTED LATER TONIGHT...INSTABILITY DOES PERSIST...THUS I
FEATURED VCTS IN THE TAFS. GUSTY WINDS OVER 35 KNOTS LIKELY WITH THE
ONSET OF THIS INITIAL BATCH OF STORMS.
&&
.MARINE...
ISSUED AT 250 PM EDT MON JUN 30 2014
WINDS AND WAVES TO POSE HAZARDS TO SMALL CRAFT AND BEACH GOERS
THROUGH THIS EVENING. WINDS AND WAVES WILL DIMINISH OVERNIGHT BUT
GUSTY WINDS WILL CREATE HAZARDOUS CONDITIONS AGAIN TUESDAY.
&&
.HYDROLOGY...
ISSUED AT 250 PM EDT MON JUN 30 2014
THUNDERSTORMS ARE EXPECTED TONIGHT AND THESE STORMS ARE LIKELY TO
PRODUCE MODERATE TO HEAVY RAINFALL FOR A BRIEF PERIOD OF TIME.
THIS COULD RESULT IN SOME LOCALIZED FLOODING AND QUICK RISES ON
CREEKS AND STREAMS. TRAINING OF STORMS IS NOT ANTICIPATED TO OCCUR
THIS EVENING...SO RISES ON LARGER RIVERS IS EXPECTED TO BE
MINIMAL.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT THROUGH TUESDAY EVENING FOR MIZ037-043-
050-056-064-071.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TUESDAY NIGHT FOR
LMZ844>849.
&&
MESOSCALE...OSTUNO
SYNOPSIS...MACZKO
SHORT TERM...MACZKO
LONG TERM...NJJ
AVIATION...MJS
HYDROLOGY...MACZKO
MARINE...MACZKOHazardous weather outlook, Jun 30, 5:17 PM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 517 PM EDT MON JUN 30 2014 MIZ037>040-043>046-050>052-056>059-064>067-071>074-011900- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 517 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO BEGIN TO MOVE INTO THE LAKESHORE COUNTIES AROUND 9 PM THIS EVENING. THIS LINE WILL THEN MOVE EAST ACROSS THE AREA AND REACH THE U.S.-127 BY MIDNIGHT. THE MAIN THREATS WITH THIS LINE OF STORMS WILL BE DAMAGING WINDS TO 70 MPH AND HEAVY RAINFALL. LARGE HAIL WILL ALSO BE POSSIBLE. THERE IS A LOW CHANCE OF A TORNADO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF STORM DAMAGE...HAIL AND LOCALIZED FLOODING TO THE NATIONAL WEATHER SERVICE. LMZ844>849-011900- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 517 PM EDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE INTO THE NEARSHORE WATERS BY 9 PM THIS EVENING. THE MAIN THREATS WITH THIS LINE OF STORMS WILL BE DAMAGING WINDS TO 70 MPH. LARGE HAIL WILL ALSO BE POSSIBLE. THERE IS A LOW CHANCE OF WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDS AND WAVES WILL BE HAZARDOUS TO SWIMMERS AND BOATERS ON LAKE MICHIGAN TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF STORM DAMAGE...HAIL AND LOCALIZED FLOODING TO THE NATIONAL WEATHER SERVICE. NJJ
In the hours before
Local storm report, Jun 30, 10:17 PM EDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1017 PM EDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 PM TSTM WND GST GRAND JUNCTION 42.40N 86.07W
06/30/2014 E40 MPH VAN BUREN MI TRAINED SPOTTER
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 30, 10:20 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1020 PM EDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 2 NNW LAWTON 42.19N 85.86W
06/30/2014 E45 MPH VAN BUREN MI TRAINED SPOTTER
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 30, 10:22 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1022 PM EDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST 1 NE OSHTEMO 42.27N 85.66W
06/30/2014 E45 MPH KALAMAZOO MI AMATEUR RADIO
HAM RADIO RELAYED A REPORT FROM THE PUBLIC
OF AN ESTIMATED WIND GUST.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 30, 10:30 PM EDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1030 PM EDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM TSTM WND GST 3 SE KALAMAZOO 42.24N 85.54W
06/30/2014 M53 MPH KALAMAZOO MI ASOS
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 30, 10:31 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1031 PM EDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND DMG KALAMAZOO 42.27N 85.60W
06/30/2014 KALAMAZOO MI TRAINED SPOTTER
TREE DOWN ON A HOUSE.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMLocal storm report, Jun 30, 10:37 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1037 PM EDT MON JUN 30 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM TSTM WND DMG KALAMAZOO 42.27N 85.59W
06/30/2014 KALAMAZOO MI 911 CALL CENTER
SPOKE TO KALAMAZOO DISPATCH. THEY ARE
RECEIVING SEVERAL REPORTS OF TREE AND POWER
LINES DOWN AT THE TIME. A HOUSE FIRE WAS
CALLED IN POSSIBLY DUE TO WIRES/BLOWN
TRANSFORMER.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:13 PM EDT | Severe Thunderstorm Warning | GRR | Mason, Muskegon, Oceana | 85 min |
| Jun 30, 9:06 PM EDT | Severe Thunderstorm Warning | GRR | Lake, Newaygo | 40 min |
| Jun 30, 9:36 PM EDT | Severe Thunderstorm Warning | GRR | Van Buren | 43 min |
| Jun 30, 10:30 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Kalamazoo | 46 min |
| Jun 30, 11:51 PM EDT | Special Marine Warning | GRR | 84 min | |
| Jul 1, 12:48 AM EDT | Areal Flood Advisory | GRR | Calhoun, Jackson, Kalamazoo, Van Buren | 6 hr |
| Jul 1, 12:56 AM EDT | Severe Thunderstorm Warning | GRR | Kalamazoo | 61 min |
| Jul 1, 1:23 AM EDT | Severe Thunderstorm Warning | GRR | Calhoun | 60 min |
| Jul 1, 1:53 AM EDT | Tornado Warning | GRR | Calhoun | 22 min |
| Jul 1, 1:59 AM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham, Jackson | 61 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.